# SDR AALA201908099018

- Difficulty date: August 8, 2019
- Submitted: August 9, 2019
- Operation: Air carrier
- Aircraft: N542UW
- Make and model: Airbus A321-231
- Aircraft serial: 4134
- Aircraft time: 34,879 hours, 12,597 cycles
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Ptu
- Part number: 410100211
- Part serial: 3959
- Condition: Leaking
- Part time: 34,879 hours, 12,597 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CREW REPORTS OIL/MUSTY SMELL ON DECENT IN COCKPIT AND AFT CABIN. ALSO PRONOUNCED ON THE GROUND IN THE COCKPIT WHEN ON APU BLEED AIR. MAINTENANCE FOUND THE PTU LEAKING. REMOVED AND REPLACED THE PTU IAW AMM 29-23-41. OPS AND LEAK CHECK GOOD.
